# SDR CA060209004

- Difficulty date: February 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 9,422 hours
- Engine: Lyc T5508D
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Horn
- Part number: 214001920101
- Part serial: RE259
- Condition: Cracked
- Location: Elevator
- Part time: 551 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND SHUTDOWN, DURING REGULAR INSPECTION, A CRACK WAS FOUND IN THE ELEVATOR HORN ASSY. PART WAS REMOVED AND REPLACED BEFORE FURTHER FLIGHT. (UNDER CODES F1 WAS USED HOWEVER FLIGHT CONTROLS WERE NOT AFFECTED, AS  PILOT DID NOT NOTICE ANY CHANGE IN FLIGHT CARACTERISTICS. THE ELEVATOR WAS STILL ABLE TO FUNCTION NORMALY WITH THE CRACK. (TC NR B20060209004)
